# SDR ASAA2022052438589

- Difficulty date: May 24, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,041 hours, 5,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD AT STA 767-787 RBL 21 CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED COROSION AND CHECKED LIMITS FOUND SHIELD OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW B737-900ER SRM 51-40-02-0G-0W.5 O .050 R .037 L 1.1 D .013.
